RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 8, Pages 1013–1019 (Mi de9967)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

On the theory of the global asymptotic stability of phase systems

S. A. Aisagaliev, Sh. A. Aypanov

Al-Farabi Kazakh National University

Full text: PDF file (1101 kB)

English version:
Differential Equations, 1999, 35:8, 1019–1026

Bibliographic databases:
UDC: 517.925.51
Received: 24.03.1998

Citation: S. A. Aisagaliev, Sh. A. Aypanov, “On the theory of the global asymptotic stability of phase systems”, Differ. Uravn., 35:8 (1999), 1013–1019; Differ. Equ., 35:8 (1999), 1019–1026

Citation in format AMSBIB
\Bibitem{AisAyp99}
\by S.~A.~Aisagaliev, Sh.~A.~Aypanov
\paper On the theory of the global asymptotic stability of phase systems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 8
\pages 1013--1019
\mathnet{http://mi.mathnet.ru/de9967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741623}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 8
\pages 1019--1026


Linking options:
  • http://mi.mathnet.ru/eng/de9967
  • http://mi.mathnet.ru/eng/de/v35/i8/p1013

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Aisagaliev, “Aizerman's problem in absolute stability theory for regulated systems”, Sb. Math., 209:6 (2018), 780–801  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:56
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019